On fields of u-invariant 4

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

BECHER, Karim, 2006. On fields of u-invariant 4. In: Archiv der Mathematik. 86(1), pp. 31-35. ISSN 0003-889X. eISSN 1420-8938. Available under: doi: 10.1007/s00013-005-1491-y

@article{Becher2006field-26034, title={On fields of u-invariant 4}, year={2006}, doi={10.1007/s00013-005-1491-y}, number={1}, volume={86}, issn={0003-889X}, journal={Archiv der Mathematik}, pages={31--35}, author={Becher, Karim} }

deposit-license Archiv der Mathematik ; 86 (2006), 1. - S. 31-35 Becher, Karim 2014-01-24T14:04:32Z 2014-01-24T14:04:32Z Becher, Karim On fields of u-invariant 4 eng 2006 This note is motivated by the problem of determining the u-invariant of a field F of characteristic different from two when it is known that u(F(√<sup>--</sup>−1))=4. A criterion is given to decide whether u(F) ≤ 4 in this situation.

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto